# SDR SWAA2022032334258

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; LOWER DOOR SILL WEB HAS CORROSION ON UPPER SURFACE. STA 794 TO 847; RBL 21 TO 27 / REMOVED CORROSION AT AFT CARGO DOOR CUT OUT LOWER SILL WEB IAW SRM 53-60-15-1A-1. ORIGINAL THICKNESS .045'; AFTER REQORK .033' .012' MATERIAL LOSS OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103. TOOL:36646 DUE:05 OCT 20. REWORKED OUT OF LIMITS AFT CARGO DOOR CUT OUT LOWER SILL WEB AND INSTALLED NEW SILL WEB ALL IAW SRM 51-40-02-0G-0 AND DWG: 146A8340 REV -. APPLIED CIC IAW AMM 51-21-91-620-802. A TG:HH1237.
